# SDR SWIA200312385

- Difficulty date: September 2, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 16,166 hours, 23,689 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 3324
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE AUTOPILOT INOP - WILL NOT MAINTAIN ALT OR PITCH IN CLIMB.  REPLACED ELEVATOR AUTOPILOT SERVO.  OPERATES NORMALLY PER MM 22-11-00.
